# SDR CKSA96023

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727CK
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6517840
- Condition: Cracked
- Location: Nr 2 Spoiler
- Part time: 54,903 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ONT - TOTAL LOSS OF 'A' HYDRAULIC SYSTEM IN FLIGHT.  REMOVED AND REPLACED LINE.  OPS CHECK GOOD ON GROUND.  BLED SYSTEM, LEAK CHECKED, OPS CHECKED GOOD.  (M)
